# SDR AWXA200300001

- Difficulty date: December 31, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 61,046 hours, 5,031 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT THE AFT CABIN EMERGENCY FLASHLIGHT WAS INOPERATIVE. AFT CABIN EMERGENCY FLASHLIGHT PLACED ON MEL 25-12 COND. 1,  EMERGENCY FLASHLIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY IN THE AFT CABIN EMERGENCY FLASHLIGHT; OPERATIONAL CHECK WAS GOOD.
